# SDR R61A2020120700847

- Difficulty date: November 19, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 26,445 hours, 18,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17085084405
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, CORROSION FOUND ON WASTE AND WATER BOX DOUBLER BETWEEN FR 88-FR 89 AND BETWEEN STR 25-28 RT.  REPAIRED IAW SRM 53-23-60 REV 44.
